Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from high thyroid levels. Taking thyrocare, body pain. Common side-effects?

My mom has thyroid problem. Its just more by 0.5 value. She took thyrocare 25 mcg for about a month. She is facing lot of pain and too much unconfortness in the body after taking the tablet. But once she stopped the medication she doesn t have that pain. Please let me know if this happens to everybody who takes that tablet or its an exceptional case?
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  370
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician, Infectious Diseases 's  Response
Welcome to HCM forum.
Yes for first timers taking hormonal pills like thyroxine ( thyrocare) can cause some discomfort however it usually doesn't last more than a month.
The dose 25 mcg is a very minimal and safe dose.
If still your mother is having persistent discomfort I would advise you get her reevaluated by her doctor and get her hormone and calcium levels repeated for further management accordingly.
Hope I have answered your query.
Wishing you good health.
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor